MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH RADIOGRAPHY 7300 C; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH RADIOGRAPHY 7300 C; SYSTEM, X-RAY, STATIONARY
Model Number RADIOGRAPHY 7300 C
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).Radiography 7300 c is a high-end digital system featuring a height-adjustable patient support table and a ceiling suspension with a movable tube and control handle.It includes a philips x-ray generator and a pixium 4343rce flat panel rad detector, forming the radiography image chain.The system also offers a portable wireless detector option, the skyplate family, for flexible exposures.Philips received a complaint on radiography 7300 c indicating that skyplate fell and has artifacts in image.The device was in clinical use and there was no harm to patient or user.The field service engineer (fse) performed analysis and concluded that the detector had been dropped, resulting in image artifacts.Attempts to calibrate the detector were unsuccessful.The detector needs to be replaced.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
 
Event or Problem Description
It was reported that the skyplate fell and has artifacts in image.The device was in clinical use and there was no harm to patient or user.Additional information received that the detector was dropped by the customer.

Brand Name
RADIOGRAPHY 7300 C
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key21570761
Report Number3003768251-2025-000031
Device Sequence Number8272688
Product Code KPR
UDI-Device Identifier00884838116016
UDI-Public(01)00884838116016
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K233662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRADIOGRAPHY 7300 C
Device Catalogue Number712037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown